| Model Number |
500001002502 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es auxiliary tower, multiple tower doors experienced failed storage space conditions.The customer reported that the tower doors continued to fail, with door 1 currently in a failed state and unable to be recovered despite multiple recovery attempts.Additionally, doors 2 and 4 were reported to be repeatedly failing.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 27-jan-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the system tower door failed.A field service engineer (fse) troubleshooting revealed loose latch harness connections.Conductive grease was applied, and the cables were reconnected.After the repair, the door functioned normally.The customer verified proper operation by performing a pyxis inventory, resolving the issue.The system functioned as intended after the field service engineer repaired the device.